MAUDE Adverse Event Report: ETHICON INC. MCRYL UD 27IN 5-0 S/A TF; SUTURE, ABSORBABLE, SYNTHETIC

ETHICON INC. MCRYL UD 27IN 5-0 S/A TF; SUTURE, ABSORBABLE, SYNTHETIC
Catalog Number Y433H
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint (b)(4).To date the device has not been returned.If the device or further details are received at a later date, a supplemental medwatch will be sent.The following information was requested, but unavailable: did this event contribute to any patient adverse event? if yes, please explain: received information as following from sales rep via phone; please refer to the event description, other information requested is unknown.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformance's were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient underwent a left thyroidectomy procedure on (b)(6) 2026 and suture was used.At 12:56, when the doctor was suturing with a suture, the problem of pulling off suture needle happened, and the suture was immediately replaced for suturing.No adverse patient consequences were reported.Additional information was requested.

Brand Name
MCRYL UD 27IN 5-0 S/A TF
Common Device Name
SUTURE, ABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key24498784
Report Number2210968-2026-02203
Device Sequence Number18670903
Product Code GAN
UDI-Device Identifier10705031059184
UDI-Public(01)10705031059184(17)300630(10)109MXJ
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K964072
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberY433H
Device Lot Number109MXJ
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2026
Initial Report FDA Received Date03/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown